# SDR ASAA2015051911786

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 13,174 hours, 3,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW EXIT LIGHT COVER ADJACENT TO SEAT 16F HAS FALLEN OFF.  ACFT GROUNDED. REATTACHED EXIT LIGHT COVER IAW AMM 33-51-00.
